List of citations in Numdam for : Schwarz-type lemmas for solutions of ¯-inequalities and complete hyperbolicity of almost complex manifolds

Annales de l'Institut Fourier, Volume 54 (2004) no. 7, pp. 2387-2435.

Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 2223-2250.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 10 (2011) no. 2, pp. 389-411.

Annales de l'Institut Fourier, Volume 60 (2010) no. 6, pp. 2261-2273.



Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 2, pp. 259-273.